# SDR ASAA2014012412488

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 65,551 hours, 41,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Part number: 65528544
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED R2 DOOR HARD TO OPEN & CLOSE.  ACFT GROUNDED.  ADJUSTED TOP HINGE GUIDE ARM DOOR.   OPS AND CLOSES NORMAL IAW MM 52-13-00. OPS CHECKED GOOD IAW MM 52-13-00-705-003.
